Why was rynatan discontinued?

Responses (2)

13 Feb 2012

I am guessing it's because many other brands are now available ... and it was not hugely profitable to manufacture Rynatan any more. I may be wrong ... to confirm you could check with the manufacturer.

Votes: +0
helpisonthewayy 13 Feb 2012

Thank you Marvell

17 Nov 2013

I don't know why Rynatan was discontinued, but I know my life has never been the same. I have never found anything since that stops the snapping/frying in my ears. SOMETIMES Sudafed or Claritin D helps.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Has Iromin G been discontinued?

It has a red label on the bottle, I have been to walmart and walgreens and they both said the company discontinued it.

1 answer 28 Sep 2009

Loestrin 24 Fe is being discontinued?

Today I went to my pharmacy to get my second pack. They told me it's being discontinued. Instead they gave me Lo Loestrin Fe. Is it the same ...

1 answer 10 Sep 2013

Is there a file that I can use for discontinued drugs?

my active drug and discontinued are mixed together.

2 answers 5 Nov 2013

Why is the word DISCONTINUED in Red over the text ?

My boyfriend is using the drops ALPHAGAN and I notice that in red the word DISCONTINUED is writen across the text/information about the drops. Can ...

0 answers 3 Mar 2014